Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 10252, 9 pages
http://dx.doi.org/10.1155/AAA/2006/10252

Multiple periodic solutions for a class of second-order nonlinear neutral delay equations

1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Sun Yat-sen (Zhongshan) University, Guangzhou 510275, China

Received 14 October 2004; Accepted 12 December 2004

Copyright © 2006 Xiao-Bao Shu and Yuan-Tong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Bao Shu and Yuan-Tong Xu, “Multiple periodic solutions for a class of second-order nonlinear neutral delay equations,” Abstract and Applied Analysis, vol. 2006, Article ID 10252, 9 pages, 2006. https://doi.org/10.1155/AAA/2006/10252.